- About this Journal
- Abstracting and Indexing
- Aims and Scope
- Annual Issues
- Article Processing Charges
- Articles in Press
- Author Guidelines
- Bibliographic Information
- Citations to this Journal
- Contact Information
- Editorial Board
- Editorial Workflow
- Free eTOC Alerts
- Publication Ethics
- Reviewers Acknowledgment
- Submit a Manuscript
- Subscription Information
- Table of Contents
International Journal of Differential Equations
Volume 2010 (2010), Article ID 764738, 8 pages
He's Variational Iteration Method for Solving Fractional Riccati Differential Equation
Department of Mathematics and Computer Science, University of Mazandaran, P.O. Box 47416-95447, Babolsar, Iran
Received 10 August 2009; Accepted 28 January 2010
Academic Editor: Shaher M. Momani
Copyright © 2010 H. Jafari and H. Tajadodi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Citations to this Article [12 citations]
The following is the list of published articles that have cited the current article.
- Abdolhosein Fereidoon, Hessameddin Yaghoobi, and Mohammadreza Davoudabadi, “Application of the Homotopy Perturbation Method for Solving the Foam Drainage Equation,” International Journal of Differential Equations, vol. 2011, pp. 1–13, 2011.
- Mehmet Merdan, “On the Solutions Fractional Riccati Differential Equation with Modified Riemann-Liouville Derivative,” International Journal of Differential Equations, vol. 2012, pp. 1–17, 2012.
- M.M. Khader, “Numerical treatment for solving fractional Riccati differential equation,” Journal of the Egyptian Mathematical Society, vol. 21, no. 1, pp. 32–37, 2013.
- A. G. Butkovskii, S. S. Postnov, and E. A. Postnova, “Fractional integro-differential calculus and its control-theoretical applications. I. Mathematical fundamentals and the problem of interpretation,” Automation and Remote Control, vol. 74, no. 4, pp. 543–574, 2013.
- Hossein Jafari, Haleh Tajadodi, Dumitru Baleanu, Abdulrahim A. Al-Zahrani, Yahia A. Alhamed, and Adnan H. Zahid, “Fractional sub-equation method for the fractional generalized reaction Duffing model and nonlinear fractional Sharma-Tasso-Olver equation,” Central European Journal of Physics, 2013.
- Hossein Jafari, Hale Tajadodi, and Dumitru Baleanu, “A modified variational iteration method for solving fractional Riccati diff erential equation by Adomian polynomials,” Fractional Calculus and Applied Analysis, vol. 16, no. 1, pp. 109–122, 2013.
- Hossein Jafari, Mohammad Ramezani, and Haleh Tajadodi, “Numerical solution of fractional differential equations by using fractional B-spline,” Central European Journal of Physics, vol. 11, no. 10, pp. 1372–1376, 2013.
- Ercan Celik, “The variational iteration method for fuzzy fractional differential equation s with uncertainty,” Fixed Point Theory and Applications, pp. 1–7, 2013.
- Chuanbao Wen, “Exact solutions for fractional partial differential equations by a new frac tional sub-equation method,” Advances In Difference Equations, 2013.
- Dumitru Baleanu, Mohsen Alipour, and Hossein Jafari, “The Bernstein Operational Matrices for Solving the Fractional Quadratic Riccati Differential Equations with the Riemann-Liouville Derivative,” Abstract and Applied Analysis, vol. 2013, pp. 1–7, 2013.
- Hossein Jafari, Haleh Tajadodi, Nematollah Kadkhoda, and Dumitru Baleanu, “Fractional Subequation Method for Cahn-Hilliard and Klein-Gordon Equations,” Abstract and Applied Analysis, 2013.
- Shun-Qin Wang, Yong-Ju Yang, and Hassan Kamil Jassim, “Local Fractional Function Decomposition Method for Solving Inhomogeneous Wave Equations with Local Fractional Derivative,” Abstract and Applied Analysis, vol. 2014, pp. 1–7, 2014.